Journal of Mathematical Finance

Vol.1 No.3(2011), Paper ID 8408, 5 pages

DOI:10.4236/jmf.2011.13008

 

Maximum Quasi-likelihood Estimation in Fractional Levy Stochastic Volatility Model

 

Jaya Prakasah Narayan Bishwal

 

 

Copyright © 2011 Jaya Prakasah Narayan Bishwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Bishwal, "Maximum Quasi-likelihood Estimation in Fractional Levy Stochastic Volatility Model," Journal of Mathematical Finance, Vol. 1 No. 3, 2011, pp. 58-62. doi: 10.4236/jmf.2011.13008.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.